Welcome, Guest. Please login or register.
March 26, 2019, 12:16:36 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 53834
  • Total Topics: 4504
  • Online Today: 320
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 85
Total: 85

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: starting 3rd week on mavyret  (Read 342 times)

0 Members and 1 Guest are viewing this topic.

Offline Nanato6

  • Member
  • Posts: 8
starting 3rd week on mavyret
« on: March 13, 2019, 06:24:15 pm »
just an update.
hubby is doing really good has less than 4 more weeks, no side effects, seems a little more perky! we saw his Dr last week, the virus is gone at the 4 week lab, YAY! he has 2 more labs then visit Dr in Sept. he recommended an endoscopy, ultrasound every six months. also hep a and b vaccine but he declined the vaccine as he has the MTHFR mutation (homozygous and heterozygous) Dr said that was fine.

For me:
week 1: i was thrilled the pills are easier to swallow than the BP meds! i did get nausea and headache but when i ate or drank it resolved. still have fatigue but not any worse.
week 2: more fatigue, lots of itching, same on nausea and headache, rib (inflamation) pain, a little short of breath that comes and goes, a little shaky..blurry vision
week 3: still fatigued, not as short of breath,heart palpitations that comes and goes, a little dizzy and some sinus drainage. a little more achy. 

looking forward to better days! the forsythia has bloomed!

i found this and thought it was worth sharing.. https://www.hepatitiscentral.com/news/new-research-finds-pomegranates-help-battle-hepatitis-c/

my favorite time of the day is cappuccino time, hubby makes me the best every nite! and bedtime, so hard to get out of bed! my happiest time is when we are with any/all of the six grandkids or their parents! :)
 

Offline lporterrn

  • Global Moderator
  • Member
  • Posts: 1,937
  • LucindaPorterRN
    • LucindaPorterRN
Re: starting 3rd week on mavyret
« Reply #1 on: March 14, 2019, 11:22:36 am »
I love your spirit! Thanks for the update. See you through to the finish line!
Lucinda Porter, RN
1988 Contracted HCV
1997 Interferon nonresponder
2003 PEG + ribavirin responder-relapser
2013 Cured (Harvoni + ribavirin clinical trial)
http://blogs.hepmag.com/lucindakporter/

Offline Type0Negative

  • Member
  • Posts: 60
Re: starting 3rd week on mavyret
« Reply #2 on: March 14, 2019, 11:35:30 pm »
Happy for you that you doing it. I completed Mavyret a year ago exactly. I had palpitations and occasional light chest pains while on treatment- especially an hour after administration. I also had blurred vision. The bad news is- it did not resolve after the end of treatment. This is pretty serious issue. I had perfect vision before treatment, not officially documented. While on Tx, I thought- this is just a side effect and will resolve. Well- after I finished, the blurred vision was staying. Reported it to the drug company through my gastro. He got irritated and said- he will not discuss it with me, he will review my records from ophthalmologist and if there any findings, he will report it. I did all possible tests, they did not find anything, was trying to tell me- I am just getting older and it is normal. My vision decreased to 20/25 and 20/40. I was hoping that it will get better. A year later- I don't have the general state of blur in my head, so I can tolerate it better, but vision itself did not return to normal. Last week I developed small occluded vessel in my better eye and now have a line in my visual field. My primary care believes me and thinks it may be related, but I did see to specialists and they don't see relation... Just thought I would share. Pay attention to your vision. Hope this is all in my head. 
Also cappuccino- isn't it caffeine containing beverage? This would definitely contribute to palpitations. I had to stop even decaffeinated tea. Also my heart rate was low in the evening and super high in the morning. Like 110-120 some time when I was standing.
« Last Edit: March 14, 2019, 11:40:05 pm by Type0Negative »

Offline andrew j

  • Member
  • Posts: 463
Re: starting 3rd week on mavyret
« Reply #3 on: March 16, 2019, 07:19:35 pm »
Hi Type0Negative,

I would always follow my own experience - my own intuition - even though I have found myself mistaken on many occasions now, when it comes to things medical.

Is it all in your head?
Maybe vision is one of those things ... if you think about it - you can convince yourself that ...
Mine is certainly a bit 'dotty' ... a bit blurry, when I stop and 'experience' it -  but for me that's normal (I think?!).

I'm sorry that you're having to go through this stuff.

For me, it's been more about fatigue.
You know - I tried a high quality multi I've got at home (in case something in it might help) - and I was amazed to find that I did in fact suddenly have a lot more energy!
(I haven't kept taking them, but, you know ...).
Maybe you could try that for your vision?

Like you, I would keep exploring this thing (I know that you will anyway) - and hopefully you'll get some answers ... some relief, soon.

Best wishes,

A.

Offline andrew j

  • Member
  • Posts: 463
Re: starting 3rd week on mavyret
« Reply #4 on: March 23, 2019, 06:18:01 pm »
Hi Type0Negative (and Nanato6),

As soon as I got home last week (I can only get to a computer once a week at the moment) I got to remembering ...

I used to be concerned about my vision post-Tx - and also about BP - at about a year-post.
Because I had been so unwell when I had Hep C, I was almost high on simply being well again - or at least, better - and largely overlooked, or ignored these symptoms / side-effects.

I had different patterns in my field of vision [to you]:
black dots would sort-of drop in there - and there was a constant experience of something like electricity in my head, and behind my eyes.
Is that what you mean?

The good news is that that's slowly dissipated away.
My vision is pretty good now (3 years-post).

I have ignored the BP, even though it was / is? higher than yours, because I don't want to go on BP meds.
I know that I can bring it down by relaxing, and slowing down - and by relaxing my breathing.
(Maybe I'll get on the meds - but I've got a few other things to think about, also ...).

Hoping that this is a little more helpful than my first post.

Best wishes,

A.

« Last Edit: March 23, 2019, 06:19:58 pm by andrew j »

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.